# SDR AALA20072275

- Difficulty date: November 22, 2007
- Submitted: November 30, 2007
- Operation: Air carrier
- Aircraft: N76200
- Make and model: Doug DC-9-83
- Aircraft serial: 53290
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SFO - EMERGENCY LIGHT AT OVERHEAD SEAT 9D MISSING LENS.  REPLACED LENS FOR EMERGENCY LIGHT AT OVERHEAD SEAT 9D.  SYSTEM GROUND CHECKED NORMAL OPERATION.
